Fedele, Renato (2009) Entropic uncertainty relations for electromagnetic beams. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Entropic uncertainty relations for electromagnetic beams
Creators:
CreatorsEmail
Fedele, RenatoUNSPECIFIED
Autor/s: S. De Nicola, R. Fedele, M.A. Man’ko, V.I. Man’ko
Date: 2009
Number of Pages: 5
Department: Scienze fisiche
Identification Number: 10.1088/0031-8949/2009/135/014053
Journal or Publication Title: PHYSICA SCRIPTA
Date: 2009
Volume: T135
Page Range: 014053-014057
Number of Pages: 5
Uncontrolled Keywords: marginal distribution, quantum tomograms, quantum entropy, entropic uncertainty relations
Identification Number: 10.1088/0031-8949/2009/135/014053
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7444

Abstract

The symplectic tomograms of two-dimensional (2D) Hermite–Gauss beams are found and expressed in terms of the Hermite polynomials squared. It is shown that measurements of optical-field intensities may be used to determine the tomograms of electromagnetic–radiation modes. Furthermore, entropic uncertainty relations associated with these tomograms are found and applied to establish the compatibility conditions of the field profile properties with Hermite–Gauss beam description. Numerical evaluations for some Hermite–Gauss modes illustrating the corresponding entropic uncertainty relations are finally given.

Actions (login required)

View Item View Item